PuSH - Publikationsserver des Helmholtz Zentrums München

Feng, L.* ; Zhang, X.* ; Wu, J.* ; Efendiyev, M.A.

Necessary conditions for positivity-preserving property of reaction-diffusion systems with delay.

Electron. J. Qual. Theory Differ. Equations 13, 1-7 (2016)
Verlagsversion Postprint DOI
Creative Commons Lizenzvertrag
We consider the reaction-diffusion system with delay {partial derivative u/partial derivative t = A (t, x)Delta u - Sigma(k)(i=1) gamma(i) (t, x)partial derivative(xi) u + f(t, u(t)), x is an element of Omega; B(u)vertical bar(partial derivative Omega) = 0. We show that this system with delay preserves positivity if and only if its diffusion matrix A and convection matrix gamma(i) are diagonal with non-negative elements and nonlinear delay term f satisfies the normal tangential condition.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Positivity ; Monotonicity ; Reaction-diffusion Equation With Delay; Functional-differential Equations; 3-dimensional Systems; Convergence; Invariance; Sets
e-ISSN 1417-3875
Quellenangaben Band: 13, Heft: , Seiten: 1-7 Artikelnummer: , Supplement: ,
Verlag Szeged University
Verlagsort Szeged
Begutachtungsstatus